# SDR MASA2011111464007

- Difficulty date: November 12, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 23,451 hours, 16,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY DOOR FOAM HNDL DAMAGED.  INSTALLED HANDLE COVER
